Sliding mode control of singular stochastic hybrid systems. (English) Zbl 1193.93184

Summary: This paper is concerned with the Sliding Mode Control (SMC) of nonlinear singular stochastic systems with Markovian switching. An integral sliding surface function is designed, and the resulting sliding mode dynamics is a full-order Markovian jump singular stochastic system. By introducing some specified matrices, a new sufficient condition is proposed in terms of strict Linear Matrix Inequality (LMI), which guarantees the stochastic stability of the sliding mode dynamics. Then, a SMC law is synthesized for reaching motion. Moreover, when there exists an external disturbance, the \({\mathcal L}_2\) disturbance attenuation performance is analyzed for the sliding mode dynamics. Some related sufficient conditions are also established.


93E15 Stochastic stability in control theory
93E25 Computational methods in stochastic control (MSC2010)
60J75 Jump processes (MSC2010)
Full Text: DOI


[1] Boukas, E.-K., Stabilization of stochastic singular nonlinear hybrid systems, Nonlinear Analysis, 64, 217-228 (2006) · Zbl 1090.93048
[2] Dai, L., (Singular control systems. Singular control systems, Lecture notes in control and information sciences (1989), Springer: Springer New York)
[3] Fridman, E.; Gouaisbaut, F.; Dambrine, M.; Richard, J.-P., Sliding mode control of systems with time-varying delays via descriptor approach, International Journal of Systems Science, 34, 553-559 (2003) · Zbl 1052.93011
[4] Mao, X.; Yuan, C., Stochastic differential equaions with markovian switching (2006), Imperial College Press: Imperial College Press London
[5] Niu, Y.; Ho, D. W.C.; Wang, X., Sliding mode control for Itô stochastic systems with Markovian switching, Automatica, 43, 1784-1790 (2007) · Zbl 1119.93063
[7] Shi, P.; Xia, Y.; Liu, G. P.; Rees, D., On designing of sliding-mode control for stochastic jump systems, IEEE Transactions on Automatic Control, 51, 97-103 (2006) · Zbl 1366.93682
[9] Wang, Z.; Lam, J.; Liu, X. H., Nonlinear filtering for state delayed systems with Markovian switching, IEEE Transactions on Signal Processing, 51, 2321-2328 (2003) · Zbl 1369.94314
[10] Wang, Z.; Qiao, H.; Burnham, K. J., On stabilization of bilinear uncertain time-delay stochastic systems with Markovian jumping parameters, IEEE Transactions on Automatic Control, 47, 640-646 (2002) · Zbl 1364.93672
[11] Wu, L.; Wang, C.; Zeng, Q., Observer-based sliding mode control for a class of uncertain nonlinear neutral delay systems, Journal of Franklin Institute, 345, 233-253 (2008) · Zbl 1167.93326
[12] Xia, Y.; Jia, Y., Robust sliding-mode control for uncertain time-delay systems: An LMI approach, IEEE Transactions on Automatic Control, 48, 1086-1092 (2003) · Zbl 1364.93608
[13] Xu, S.; Lam, J., Robust control and filtering of singular systems (2006), Springer: Springer Berlin · Zbl 1114.93005
[14] Xu, S.; Van Dooren, P.; Stefan, R.; Lam, J., Robust stability and stabilization for singular systems with state delay and parameter uncertainty, IEEE Transactions on Automatic Control, 47, 1122-1128 (2002) · Zbl 1364.93723
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.